MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EPIDURAL,SINGLE SHOT,18G

Medline Industries, LP MEDLINE; DBD-EPIDURAL,SINGLE SHOT,18G
Catalog Number PAIN2025A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the outside box had a hole in it and it looks like whatever caused that hole also caused one of trays to have a hole in it.The worms though were not inside the trays only found in the outer box.".
 
Additional Manufacturer Narrative
The customer reported "the outside box had a hole in it" and "whatever caused that hole also caused one of trays to have a hole in it," and stated "the worms though were not inside the trays only found in the outer box." medline logged the issue with quality assurance and stated this was not a quality issue; it was filed with osi (operation service issues), which takes care of physical shipping damage and/or concealed damage products and will perform an investigation.No product examination results or confirmed finding were documented in the investigation details.The complaint file listed the cause as "dc:cause traced to transport/storage - osi: shipping damage, medline facility," and medline stated the quality file would be closed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EPIDURAL,SINGLE SHOT,18G
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50777875
Report Number1417592-2026-41211
Device Sequence Number9826355
Product Code OFT
UDI-Device Identifier10195327673697
UDI-Public10195327673697
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN2025A
Device Lot Number25DBR243
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown